# SDR FDEA202303070644

- Difficulty date: March 7, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300*
- Aircraft serial: 728
- Aircraft time: 38,277 hours, 21,141 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spoiler
- Part number: A5777101000600
- Part serial: TS0379
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA DELAMINATION WAS FOUND (2" X 1") AT LH SPOILER NO.5 UPPER SKIN. REMOVED L5 SPLR, REPAIRED THE DELAMINATION AREA, REINSTALLED, ADJUSTED, AND PFMED   TEST OF L5 SPLR IAW A300-600 AMM 27-61-53-04 AND A300-600F SRM 57-72-11-201, PARA.12,   P.211~213, FIG.206.   "MAJOR REPAIR"
